MAUDE Adverse Event Report: 3M HEALTH CARE 3M IOBAN 2 ANTIMICROBIAL INCISE DRAPE; IOBAN INCISE DRAPE

3M HEALTH CARE 3M IOBAN 2 ANTIMICROBIAL INCISE DRAPE; IOBAN INCISE DRAPE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Pain (1994); Skin Tears (2516); Blister (4537); Skin Burning Sensation (4540); Skin Inflammation/ Irritation (4545)
Date of Event 10/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier not provided.No sample was returned for analysis.During follow-up with hospital staff, it was learned that new surgical headlights were used.As new surgical lights were used, it may be possible that the symptoms may have been the result of excess heat generated and/or the vicinity of the light placed in proximity to the surgical area.The product instructions for use (ifu) states the drape should be applied without tension.The ifu also states the drape should be removed by gently peeling it back at a 180-degree angle from the skin.End of report.
 
Event or Problem Description
An operating room manager reported skin redness, blisters, burning, pain, and a skin tear on the bilateral chest wall of an infant.The 3m¿ ioban¿ 2 antimicrobial incise drape was on the skin for more than three hours.Wound care team intervention was required.Chlorhexidine gluconate was applied for surgical skin preparation.Dermabond® and mepilex® dressing were applied post-operatively.

Brand Name
3M IOBAN 2 ANTIMICROBIAL INCISE DRAPE
Common Device Name
IOBAN INCISE DRAPE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key11330303
Report Number2110898-2021-00009
Device Sequence Number1046345
Product Code KKX
UDI-Device Identifier30707387507351
UDI-Public30707387507351
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K801550
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/20/2022
Device Model NumberN/A
Device Catalogue Number6650EZ
Device Lot Number339PAH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2021
Initial Report FDA Received Date02/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age12 MO
Patient Weight10